Volume 21, Issue 1
The Unconditional Convergent Difference Methods with Intrinsic Parallelism for Quasilinear Parabolic Systems with Two Dimensions

Longjun Shen & Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52

Published online: 2003-02

Preview Full PDF 596 2239
Export citation
  • Abstract

In the present work we are going to solve the boundary value problem for the quasilinear parabolic systems of partial differential equations with two space dimensions by the finite difference method with intrinsic parallelism. Some fundamental behaviors of general finite difference schemes with intrinsic parallelism for the mentioned problems are studied. By the method of apriori estimation of the discrete solutions of the nonlinear difference systems, and the interpolation formulas of the various norms of the discrete functions and the fixedpoint technique in finite dimensional Euclidean apace, the existence of the discrete vector solutions of the nonlinear difference system with inreinsic parallelism are proved. Moreover the convergence of the discrete vector solutions of these difference schemes to th eunique generalized solution of the original quasilinear parabolic problem is proved.

  • Keywords

Difference Scheme Intrinsic Parallelism Two Dimensional Quasilinear Parabolic System

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-41, author = {}, title = {The Unconditional Convergent Difference Methods with Intrinsic Parallelism for Quasilinear Parabolic Systems with Two Dimensions}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {1}, pages = {41--52}, abstract = { In the present work we are going to solve the boundary value problem for the quasilinear parabolic systems of partial differential equations with two space dimensions by the finite difference method with intrinsic parallelism. Some fundamental behaviors of general finite difference schemes with intrinsic parallelism for the mentioned problems are studied. By the method of apriori estimation of the discrete solutions of the nonlinear difference systems, and the interpolation formulas of the various norms of the discrete functions and the fixedpoint technique in finite dimensional Euclidean apace, the existence of the discrete vector solutions of the nonlinear difference system with inreinsic parallelism are proved. Moreover the convergence of the discrete vector solutions of these difference schemes to th eunique generalized solution of the original quasilinear parabolic problem is proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10281.html} }
TY - JOUR T1 - The Unconditional Convergent Difference Methods with Intrinsic Parallelism for Quasilinear Parabolic Systems with Two Dimensions JO - Journal of Computational Mathematics VL - 1 SP - 41 EP - 52 PY - 2003 DA - 2003/02 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10281.html KW - Difference Scheme KW - Intrinsic Parallelism KW - Two Dimensional Quasilinear Parabolic System AB - In the present work we are going to solve the boundary value problem for the quasilinear parabolic systems of partial differential equations with two space dimensions by the finite difference method with intrinsic parallelism. Some fundamental behaviors of general finite difference schemes with intrinsic parallelism for the mentioned problems are studied. By the method of apriori estimation of the discrete solutions of the nonlinear difference systems, and the interpolation formulas of the various norms of the discrete functions and the fixedpoint technique in finite dimensional Euclidean apace, the existence of the discrete vector solutions of the nonlinear difference system with inreinsic parallelism are proved. Moreover the convergence of the discrete vector solutions of these difference schemes to th eunique generalized solution of the original quasilinear parabolic problem is proved.
Longjun Shen & Guangwei Yuan. (1970). The Unconditional Convergent Difference Methods with Intrinsic Parallelism for Quasilinear Parabolic Systems with Two Dimensions. Journal of Computational Mathematics. 21 (1). 41-52. doi:
Copy to clipboard
The citation has been copied to your clipboard